advertisement
Question
Posted by: Kerry | 2004/02/20

Unbelievably painful ovulation - is this normal?

Hi,
I have been on clomid for 6 months now, 1st March I will be adding Metformin. It is the second month in a row that my ovulation has been unbelievably sore. I have to take pills to be able to stand and walk around. Is this normal, if not, what could be causing this?
Thanx
Kerry

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Clomid may be causing hyperstimulation of your ovaries, hence the pain. Report this to your gynaecologist. It is quite important as it is can cause complications if not monitored properly. Your cycle should be monitored with scans and blood hormone levels while taking Clomid.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kerry | 2004/02/21

What sort of complications could be caused? I am living in England at the moment and it is very very difficult to get to see a gynaecologist, I have to wait for about 3 months before I can see him again. I have an appointment booked for the beginning of September but if there are serious complications that could happen, I'd rather stop taking the clomid right now. Please advise. I have also been prescribed metformin to be started on the 1st March - to be taken with clomid.
What do you suggest that I do? Please advise.
Thank you

Reply to Kerry

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement